# SDR FDEA200910203620

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46607
- Aircraft time: 75,636 hours, 31,134 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Part number: AUM7043507
- Part serial: AR201
- Condition: Activated
- Location: Overpressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"AIR SYS 1 OFF" ANNUNCIATED. AFTER  ABOUT A MINUTE GOT "AIR MANF 1 FAIL" LEVEL 3 ALERT.  COMPLIED WITH QRH.  DIVERTED, DURING DECENT,  AIR MANF 1 FAIL ALERT CAME ON SEVERAL TIMES.  INTERIGATED MCDU FOUND NO FAULTS IN AIU , VIA, OR PSC1, PERFORMED RTS ON PSC1 AND PASSED.  OPENED NR1 ENG AND APPLIED AIR TO SYS FOUND LEAK ON OVERPRESSURE VALVE. REPLACED CLAMPS WITH NO HELP,  INSTALLED NEW VALVE AND LEAK CHECKED GOOD.  REF AMM 78-31-03-2.  PERFORMED DECAY TEST REF 36-00-01-5 TEST PASSED.  RAN NR 1 ENG FOR 20 MIN TOTAL AND 5  MINS,  AT FLIGHT IDLE, NO FAULTS ON ENGINE RUN.  ENG RUN PERFORMED BY EMP  485450. CLOSED NR1 COWLINGS REF AMM 71-00-00-5.
